# SDR NACA2019122400158

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2018-18-03 REVEALED CRACKED #5 DOOR STOP FITTING ON FORWARD AIRSTAIR DOOR.  RE&RE DOOR, REPLACE STOP FITTING, RIG DOOR & STOPS IAW SB737-53A1370 APPENDIX A. DATED DEC 13, 2017. ORIGINAL ISSUE.  NEED PART INFO, STILL OPEN
